# SDR CALA2025091708987

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 51,195 hours, 18,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE STICKING OUT OF GIRT BAR DOOR 1L INSPECTED 1L SLIDE PACK ORIENTATION, Z FOLD CORRECT AND CORRECT SLIDE PRESSURE GOOD REF AMM 25-66-01-200-802.
